dblp.uni-trier.dewww.uni-trier.de

Matthieu Fradelizi

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeer - CSB - Google - MSN - Yahoo

2004
1EEMatthieu Fradelizi, Olivier Guédon: The Extreme Points of Subsets of s-Concave Probabilities and a Geometric Localization Theorem. Discrete & Computational Geometry 31(2): 327-335 (2004)

Coauthor Index

1Olivier Guédon [1]

Copyright © Sun May 17 03:24:02 2009 by Michael Ley (ley@uni-trier.de)